# SDR ASAA2014070508433

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,247 hours, 9,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROLLERS UNSTABLE. VERY HARD TO SET A CONSISTENT TEMP.  ACFT GROUNDED.  CLEANED CABIN TEMP SENSOR FILTERS, REF 21-60-00. OPS CK OK.
